# SDR MASA2012081335034

- Difficulty date: August 13, 2012
- Submitted: September 13, 2012
- Operation: Air carrier
- Aircraft: N75994
- Make and model: Cndair CL6002B19
- Aircraft serial: 7367
- Aircraft time: 22,740 hours, 25,942 cycles
- Engine: Ge CF343A1
- Engine time: 6,393 hours, 7,384 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CF343A1
- Part serial: 807661
- Condition: Failed
- Location: Left
- Part time: 6,393 hours, 7,384 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: E, A

## Discrepancy

LEFT ENGINE WAS SHUT DOWN DUE TO HIGH ITT AND LOW OIL PRESS WARNING.  THIS EVENT HAPPENED WHILE CLIMBING THROUGH 6000 FEET.  THERE WAS SMOKE IN THE COCKPIT GENERATED BY THE EVENT.  THE SMOKE DISSAPATED WHEN THE ENGINE WAS SECURED.  THE AIRCRAFT RETURNED TO FIELD.  MAINTENANCE IS CURRENTLY EVALUATING THE ENGINE.  R2 LT ENG.
